# SDR SWAA2024072516701

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8807L
- Make and model: Boeing 737-8
- Aircraft serial: 65438
- Aircraft time: 10,470 hours, 5,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Float Valve
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY CA SIDE HAS FLUID LEAKING AROUND THE BOTTOM BY FORWARD DOOR AND AROUND THE 1ST ROW PASSENGER SEATS. ALSO HAS A BAD ODOR ASSOCIATED WITH IT. ITS BEEN REPORTED ON PREVIOUS PAGE.<[01] FOUND FWD SILL DRAIN FLOAT VALVE CLOGGED. THE SMELL THAT CAME OUT OF THE VALVE IS THE EXACT SAME SMELL THAT IS STINKING UP THE FIRST ROW IN THE CABIN. FLIGHT ATTENDANT OBSERVED BROWN WATER COMING OUT OF DOOR DRAINS WHILE PLANE WAS PRESSURIZED. CLEANED FWD SILL DRAIN FLOAT VALVE PER AMM 38-31-06. OPS CHECKS GOOD. RECOMMEND R&R OF ROW 2CBA CARPET TO REMOVE SMELL FROM CABIN. CARPET AOG.;[02] R&R CARPET ON ROW 1ABC PER AMM 25-27-15;[03] FWD SILL DRAIN FLOAT VALVE WAS CLEANED PER AMM 38-31-06. CARPET WAS REPLACED PER AMM 25-27-15
